# SDR ASAA2020012161895

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,163 hours, 11,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1087722
- Condition: Failed
- Location: Lt Ram Air Inlet
- Part time: 69,380 hours, 29,449 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK LH PACK LIGHT ILLUMINATED UPON MC RECALL. GROUNDED - YES. BLOCK TURNBACK FOR DUAL PACK LT'S ON RECALL. BOTH RESET W/ MASTER CAUTION. R/H PACK IS ALREADY ON MEL. RAN PZTC BITE ON BOTH PACKS NR 1 SHOWS RAM AIR ACTUATOR FAULT AMD NR 2 SHOWS TCV FAULT (THIS PACK). REF B737-800 FIM 21-62 TASK 801. BOTH RESET ON VERIFY. DUE TO HISTORY - PRECAUTIONARY NO MEL RELIEF. REMOVED AND REPLACED NR 2 TCV, OPS CHECK GOOD, BITE CHECK GOOD, LEAK CHECK GOOD IAW AMM 21-51-10. REMOVED AND REPLACED LT RAM AIR INLET ACTUATOR. OPS CHECKED NORMAL, BITE CHECKED GOOD IAW AMM 21-51-21.  NO PACK LIGHTS ILLUMINATED ON RECALL.
